# SDR HEEA968603

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6610E
- Make and model: Bell 206L-3
- Aircraft serial: 51424
- Engine: Allsn 250C30P
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Comb  Liner
- Part number: 6899081
- Condition: Mis Mfg
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING NEW COMBUSTION LINER FOR TROUBLESHOOTING TORQUE FLUX AT HIGH POWER SETTINGS.  WAS UNABLE TO INSTALL IGNITOR - DUMMY PLUG AND FUEL NOZZLE AT SAME TIME.  FOUND MISALIGNMENT BETWEEN ALIGNMENT PIN AND IGNITOR BOSS (APPROX. 1/4")WHEN COMPARED WITH OLD COMBUSTION LINER.  LINER OVERHAULED ON DALLAS AIRMOTIVE W/O# LF0776.
